- Suppresses Cough up to 4 Hours*
- Cools Nasal Passages
- Fast Acting Relief*
- Soothing Liquid Center
- Sugar Free
Active Ingredient : Benzocaine 6 mg; Dextromethorphan HBr 5 mg; Menthol 10 mg.
Inactive Ingredients:Acesulfame Potassium; FD&C Blue #1; FD&C Red #40; Flavor; Glycerine; Hydrogenated Starch Hydrolysate; Isomalt; Soy Lecithin; Sucralose; Water.
· Adults and children over 12 years of age:
· 2 lozenges every 4 hours - not to exceed 12 lozenges every 24 hours
· Children 6-12 years old: 1 lozenge every 4 hours - not to exceed 6 lozenges every 24 hours.
· Children under 6 years of age: consult a doctor
· Store at room temperature
· Protect from moisture
· Tamper Evident: Do not use if blister package with "Chloraseptic®" name has been disturbed or opened.
· Check expiration date before using
Allergy Alert: Do not use this product if you have a history of allergy to local anesthetics such as procaine, butacaine, benzocaine or other "caine" anesthetics.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 6 years of age unless directed by a doctor.
Do not use:
this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health care professional before taking this product.
this product for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if cough is accompanied by excessive phlegm (mucous) unless directed by a doctor.
When using this product: do not exceed recommended dosage
Stop use and ask a dentist or doctor if:
Sore mouth symptoms do not improve in 7 days
Irritation, pain or redness persists or worsens
Swelling, rash or fever develops
Cough persists for more than 1 week, tends to recur, or is accompanied by high fever, rash, or persistent headache. These could be signs of a serious condition.
If pregnant or breast-feeding: ask a health care professional before use.
Keep out of reach of children. In case of overdose or accidental poisoning, get medical help or contact a Posion Control Center right away. Disclaimers:
1. HerbsPro.com offers nationally branded products that are produced according to
manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website
contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been
evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any
disease. Read More